Über gewisse transzendente Gleichungen

Th. Molien

Mathematische Annalen (1930)

  • Volume: 103, page 35-37
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Molien, Th.. "Über gewisse transzendente Gleichungen." Mathematische Annalen 103 (1930): 35-37. <http://eudml.org/doc/159414>.

author = {Molien, Th.},
journal = {Mathematische Annalen},
pages = {35-37},
title = {Über gewisse transzendente Gleichungen},
url = {http://eudml.org/doc/159414},
volume = {103},
year = {1930},

AU - Molien, Th.
TI - Über gewisse transzendente Gleichungen
JO - Mathematische Annalen
PY - 1930
VL - 103
SP - 35
EP - 37
UR - http://eudml.org/doc/159414
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.